Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 11, Issue 1 (Mar 2003)

Issues

Iteration methods for solving a two dimensional inverse problem for a hyperbolic equation

S. I. Kabanikhin
  • Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:
/ O. Scherzer
  • Department of Computer Science, University of Innsbruck, Technikerstr. 25, A-6020 Innsbruck, Austria. E-mail: .
/ M. A. Shishlenin
  • Novosibirsk State University, Pirogova st., 2, Novosibirsk, 630090, Russia.

In this paper we study the problem of estimating a two-dimensional parameter in the wave equation from overdetermined observational boundary data. The inverse problem is reformulated as an integral equation and two numerical algorithms, the projection method and the Landweber iteration method are investigated. By the projection method the inverse problem is reduced to a finite dimensional system of integral equations. We prove convergence of the projection method. Moreover, we show that the Landweber iteration method is a stable and convergent numerical method for solving this parameter estimation problem.

About the article

Published Online:

Published in Print: 2003-03-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403322004955.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sergey I. Kabanikhin and Maxim A. Shishlenin
Journal of Inverse and Ill-posed Problems, 2011, Volume 18, Number 9
[2]
S. Kabanikhin and M. Shishlenin
Journal of Inverse and Ill-posed Problems, 2008, Volume 16, Number 7

Comments (0)

Please log in or register to comment.
Log in